Journal article

Sharp differentiability results for the lower local Lipschitz constant and applications to non-embedding

  • Wildrick, Kevin Département de mathématiques, Université de Fribourg, Switzerland
  • Zürcher, Thomas Jyväskylän yliopisto, Matematiikan ja tilastotieteen laitos, Jyväskylä, Finland
    13.08.2014
Published in:
  • The Journal of Geometric Analysis. - 2015, vol. 25, no. 4, p. 2590–2616
English We give a sharp condition on the lower local Lipschitz constant of a mapping from a metric space supporting a Poincaré inequality to a Banach space with the Radon–Nikodym property that guarantees differentiability at almost every point. We apply these results to obtain a non-embedding theorem for a corresponding class of mappings.
Faculty
Faculté des sciences
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/304813
Statistics

Document views: 4 File downloads:
  • wil_sdr.pdf: 1